Description
Equaline Extra Strength Caplets help reduce fever and provide temporary relief of minor aches and pains. A doctor recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older. WHAT YOU GET 1 Box, 100 Count of Equaline Extra Strength Caplets with Acetaminophen 500mg SPECS AND DETAILS Box, 500mg, 100 Count KEY INGREDIENTS Active Ingredient (in each caplet): Acetaminophen 500 mg Inactive: carnauba wax, corn starch, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide DIRECTIONS: Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor Children under 12 years: ask a doctor.
Equaline Extra Strength Caplets with Acetaminophen 500mg, Pain Reliever & Fever Reducer, 100 Count
Price is below average
Current Price
$12.99
Average
$14.67
Min Price
$12.99
Max Price
$16.35
Price dynamics
11%
Description
Equaline Extra Strength Caplets help reduce fever and provide temporary relief of minor aches and pains. A doctor recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older. WHAT YOU GET 1 Box, 100 Count of Equaline Extra Strength Caplets with Acetaminophen 500mg SPECS AND DETAILS Box, 500mg, 100 Count KEY INGREDIENTS Active Ingredient (in each caplet): Acetaminophen 500 mg Inactive: carnauba wax, corn starch, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide DIRECTIONS: Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor Children under 12 years: ask a doctor.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
